What’s up fellas. I’ve been on my TRT journey for 3.5 years now and I’ve had more bad days than the magical, euphoric good days. It seems like every year I crash or hit some kind of burn out on TRT and I stop feeling the benefits (usually after being on for about 5-6 months). I mean I get low/no energy, no motivation, lack of social wit, insomina, loss of muscle mass, loss of appetite, no sense of well being…its pretty bad! I did some researching online and came across “adrenal fatigue” and apparently TRT can burn out the adrenals and get cortisol all out of wack (been seeing things on DHEA and pregenlone supplements too). I’ve hardly seen it mentioned on the forum, anyone have any detail on this? The docs aren’t too sure so I’m trying to play doctor and self diagnose. Weird thing is, the last 2 years this happened, I quit my injections for about a month or so and came back soaring when back on TRT! Did my adrenals or androgen receptors need to heal or something??Are breaks needed on TRT?? I just take injections, no hcg
I’ve never heard of anyone needing a break on TRT.
Maybe your doctor could check your labs?
Have you tried breaking up your shots into smaller ones as was suggested previously?
@systemlord I’m currently injecting once a week. What causes once a week injections to abruptly stop working? Like I mentioned, this happens every 5-6 months and it seems like I have to get off TRT for a month to “reset”, why is that?
June 26th labs: Total T 807, E2 47.47
Over the years I’ve seen more than 50% of new members with your problems, TRT starts becoming less effective and a return of some or all symptoms of low-T. The solution and advice has always been to split up the doses and this almost always resolves all issues.
If your hormone levels are swinging too much, over time these fluctuations (deadzone) gets larger and this can make TRTT less effective if hormones levels are not steady enough.
Your protocol hasn’t really changed that much other than a slight dosage reduction and so you can’t expect a dramatically different result. I had the same issues after 3.9 months, TRT just stopped working and started feeling like I did pre-TRT towards the end of the week.
So this abrupt “crash” I’m feeling isn’t this so called adrenal fatigue? I even bought DHEA and pregenolone supplements!
I remember you mentioning the fluctuation but what causes the “dead zone” and is twice a week injections the only fix? What about lowering my once a week dose? (220mg)
If the fluctuation are indeed causing your issues, which I pretty certain they are, you will always be dealing with fluctuations on weekly dosing regardless of the dosage. I expect these issues to happen sooner at the lower dosage.
@systemlord so twice a week dosing will correct my low T symptoms on TRT?
I believe it will or at least it will be a step in the right direction. You may even find that you feel even better with more frequency.
It is best to use 27-29 gauge syringes if you’re not already.
@systemlord thank you as always for your input. Very much appreciated.
Would a low SHBG guy benefit from Androgel?
Yeah, no. Adrenal fatigue is not that, and not at all what is is presented as. Your adrenals don’t “Burn out”. Some people do better on weekly, some do better on twice a week, some on daily. Mostly what you are running into is life. TRT is about being “Normal”, which means normal. Not alsways up, not Superman. Normal. If being normal is a downer so you have to get off and restart to get the rush, you aren’t using it as intended. If that’s how you eant to roll, try blast and cruise instead.
Almost no one benefits from androgel except the company that makes it.
Expensive product that cannot get your levels high enough. Sounds great
@hardartery right completely agree but I’m not using TRT as a “cycle” but it could be how my body is reacting to it?? I’m not sure, I’m not looking for the rush, just looking to feel normal consistently. I dose once a week and it was working beautifully for the last 5 months then all my low t symptoms came rushing back. I did labs on 26 June and TT was 807 and E2 was 47 so pretty good but I’m not feeling any benefits anymore
Everyone defines being normal in different way. I think Injnderstand what he means and wants.
Totally agree on the adrenal fatigue. You can find it in everyone if you look hard enough
You say a lot of good stuff on here, but this I disagree with.
My dad has been on andro gel 20 + years and is doing great. He’s now 80 and looks about 65.
I took axiron and got levels into the 700s on very low amounts of the product. So i do think there is a place for these products. They also mimic natural rhythm better than shots do.
That should tell you something about the glasses you look through. No condition exists in everyone, except death eventually. Getting run down or “Off” is totally normal for people, it’s not a condition to treat. And it is super unlikely to have anything to do with anyone’s adrenal glands, that’s just a convenient scapegoat propagated by Homeopaths and Holistic practtioners. Alkaline water isn’t actually fixing anything either.
Yep not sure if you are arguing but this is exactly what I meant
That is awesome. But I also believe he’s more the exception than the rule, but I’m glad it’s worked for him so well for so long. I wish my dad would consider at least looking into it but there’s not much chance of that happening unfortunately
@systemlord (any other knowledgeable minds chime in as well) couple questions:
so there’s no hope on making once a week injections work? Sorry to keep beating a dead horse but once a week injections were working BEAUTIFULLY then just abruptly stopped, why is that?
Isn’t low shbg a good thing, meaning I have more free T available in my body for benefits? Or is low shbg mean I excrete Test faster?
Would trans-scrotal cream work well for a low shbg guy? I mean its applied daily and should create more consistent levels right?
Please answer all, I’m a poor guy trying to feel good lol. Really appreciate you guys